# SDR CALA2022090502260

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 273394
- Condition: None
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY TEST; EPSU BATTERY (12WL) FAIL TEST AND NEED TO BE REPLACE. AS NOTED ON LTPR NR# 5001168101-0010 EPSU BATTERY (12WL) FAILED ON EMERGENCY LIGHTING BATTERY 1EA. P/N ON: AD3214-31, S/N: ON:273394, QTY:1EA, B/N ON: N842UA3 CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF (1 132. WORK RECORDED ON LTPR#5001168101-0010. WORK ACCOMPLISHED BY 2WL). PERFORMED IAW AMM: 33-51-38-000-002/ 33-51-38-400-002 REV. 5H0259 AND INSPECTED BY 5H0086. 116. TEST SATISFACTORY. P/N:OFF AD-3214-31, S/N OOF:221708, QTY:
